A new method for the numerical solution of regular elliptic
Doklady Akademii Nauk, Tome 296 (1987) no. 5, pp. 1057-1061
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_5_a6,
author = {I. L. Sofronov},
title = {A new method for the numerical solution of regular elliptic},
journal = {Doklady Akademii Nauk},
pages = {1057--1061},
year = {1987},
volume = {296},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_5_a6/}
}
I. L. Sofronov. A new method for the numerical solution of regular elliptic. Doklady Akademii Nauk, Tome 296 (1987) no. 5, pp. 1057-1061. http://geodesic.mathdoc.fr/item/DAN_1987_296_5_a6/